# SDR NSVA2009026

- Difficulty date: May 19, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: N249CJ
- Aircraft time: 39,826 hours, 35,778 cycles
- Engine: Ge CT79C3
- Engine time: 32,766 hours, 34,567 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SHUTDOWN AFTER TAKEOFF DUE TO LOW TORQUE INDICATION, AIRCRAFT LANDED SAFELY.  AIR RETURNED, REMOVED AND REPLACED ANTI ICE START BLEED VALVE, BORESCOPED AND RAN.  NO DEFECTS NOTED.
